# SDR R61A201604200259

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 337 hours, 206 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Light
- Condition: Unknown
- Location: F/A Call
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD F/A CALL LIGHT DID NOT TEST THE ORANGE LIGHT.   PERFORMED OPS CHECK OF THE FORWARD F/A CALL TEST LIGHT AND OPS CHECKED GOOD IAW AMM.
